# SDR SIMA20140908009

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 28,833 hours, 26,054 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735913
- Part serial: 2415
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SMOKE DETECTOR IN BAGGAGE COMPARTMENT FAILED OPERATIONS CHECK.  R & R AFT SMOKE DETECTOR IN BAGGAGE COMPARTMENT IAW AMM 26-15-01.  OPERATIONS CHECKED GOOD.
